Skip to Main content Skip to Navigation
Journal articles

Exponential Stability With Decay Rate Estimation for Linear Difference Equations

Abstract : This technical note addresses the stability analysis of linear systems governed by continuous-time difference equa- tions with multiple delays. We propose new sufficient conditions for L2-exponential stability and exponential stability within the Lyapunov-Krasovskii framework. These conditions are delay- independent, and provide constructive exponential decay rate estimates of the system response. It is also shown that these conditions are less conservative than previous results in the literature.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download
Contributor : Michaël Di Loreto <>
Submitted on : Tuesday, April 23, 2019 - 2:03:29 PM
Last modification on : Tuesday, January 5, 2021 - 12:32:03 PM


Files produced by the author(s)

© 2016 IEEE.Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes,creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.



Sérine Damak, Michaël Di Loreto, Sabine Mondié, Xavier Brun. Exponential Stability With Decay Rate Estimation for Linear Difference Equations. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2016, 61 (1), pp.252-257. ⟨10.1109/TAC.2015.2437519⟩. ⟨hal-01256040⟩



Record views


Files downloads